# SDR SWIA201334697

- Difficulty date: August 26, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE, FS559.0 TO FS559.0+80 CORROSION LT FLOOR SILL AT FS559.00-FS559.00+16.  C-CHECK REMOVED CORROSION & BLENDED LT FLOOR SILL AT FS559.00 TO FS559.00+80 IAW REO.
